# SDR UALA2012022901251

- Difficulty date: February 28, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 49,097 hours, 13,238 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rotary Actuator
- Part number: S140N2622
- Part serial: 43
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED THAT FWD CARGO DOOR MAKING NOISE WHEN CLOSING.   RAN FWD CARGO DOOR THRU RECYCLE AND FOUND FWD CARGO DOOR MAKING NOISE IN BOTH DIRECTION.  NOISE SEEMS TO BE COMING FROM LIFT ACTUATOR OR DOOR LINKS BEARING CYCLE DOOR CLOSE AND CONFIRMED DOOR CLOSED AND LOCK AND STRIPES ARE VISIBLE, AND DOOR LT IS OUT.  REPLACED BOTH AFT AND FWD ROTARY ACTUATOR PER MM, OPS CHECKED NORMAL.
